Bodkhe, D. S. (2024) The Solution of Caputo Fractional Partial Differential Equations By Sumudu Transform. Asian Journal of Mathematics and Computer Research, 31 (2). pp. 68-79. ISSN 2395-4213
Bodkhe3122024AJOMCOR12004.pdf - Published Version
Download (464kB)
Official URL: https://doi.org/10.56557/ajomcor/2024/v31i28657
Abstract
In this paper, we obtained an explicit solutions of the fractional diffusion-wave equations involving partial Caputo fractional derivative by using Sumudu transform. The solutions of the fractional diffusion-wave equations obtained in terms of Mittag-Leffler function and generalized Wright function.Some illustrative examples are also given.
| Item Type: | Article |
|---|---|
| Subjects: | OA Open Library > Computer Science |
| Depositing User: | Unnamed user with email support@oaopenlibrary.com |
| Date Deposited: | 22 Apr 2024 07:08 |
| Last Modified: | 29 Nov 2025 03:40 |
| URI: | http://digilib.2promojournal.com/id/eprint/2650 |
